Publication
Title
An algorithm for direct identification of passive transfer matrices with positive real fractions via convex programming
Author
Abstract
Language
English
Source (journal)
International journal of numerical modelling: electronic networks, devices and fields. - Chichester
Publication
Chichester : 2011
ISSN
0894-3370
Volume/pages
24:4(2011), p. 375-386
ISI
000292278400006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 30.08.2011
Last edited 03.07.2018
To cite this reference